, Volume 25, Issue 5, pp 537–559 | Cite as

The Liar Game Over an Arbitrary Channel

Original Paper

We introduce and analyze a liar game in which t-ary questions are asked and the responder may lie at most k times. As an additional constraint, there is an arbitrary but prescribed list (the channel) of permissible types of lies. For any fixed t, k, and channel, we determine the exact asymptotics of the solution when the number of queries goes to infinity.

Mathematics Subject Classification (2000):

91A05 91A46 68P30 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Dept. of Math.U.C. BerkeleyBerkeley, CA 94720USA
  2. 2.Courant Institute of Mathematical SciencesNew York, NY 10012USA

Personalised recommendations